File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stochastic orders of scalar products with applications

TitleStochastic orders of scalar products with applications
Authors
KeywordsArrangement Increasing Function
Comonotonicity
Increasing Convex Order
Scalar Product
Stochastic Orders
Weak Majorization
Issue Date2008
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics And Economics, 2008, v. 42 n. 3, p. 865-872 How to Cite?
AbstractIn this paper, we study stochastic orders of scalar products of random vectors. Based on the study of Ma [Ma, C., 2000. Convex orders for linear combinations of random variables. J. Statist. Plann. Inference 84, 11-25], we first obtain more general conditions under which linear combinations of random variables can be ordered in the increasing convex order. As an application of this result, we consider the scalar product of two random vectors which separates the severity effect and the frequency effect in the study of the optimal allocation of policy limits and deductibles. Finally, we obtain the ordering of the optimal allocation of policy limits and deductibles when the dependence structure of the losses is unknown. This application is a further study of Cheung [Cheung, K.C., 2007. Optimal allocation of policy limits and deductibles. Insurance: Math. Econom. 41, 382-391]. © 2007 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/172447
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHua, Len_US
dc.contributor.authorCheung, KCen_US
dc.date.accessioned2012-10-30T06:22:34Z-
dc.date.available2012-10-30T06:22:34Z-
dc.date.issued2008en_US
dc.identifier.citationInsurance: Mathematics And Economics, 2008, v. 42 n. 3, p. 865-872en_US
dc.identifier.issn0167-6687en_US
dc.identifier.urihttp://hdl.handle.net/10722/172447-
dc.description.abstractIn this paper, we study stochastic orders of scalar products of random vectors. Based on the study of Ma [Ma, C., 2000. Convex orders for linear combinations of random variables. J. Statist. Plann. Inference 84, 11-25], we first obtain more general conditions under which linear combinations of random variables can be ordered in the increasing convex order. As an application of this result, we consider the scalar product of two random vectors which separates the severity effect and the frequency effect in the study of the optimal allocation of policy limits and deductibles. Finally, we obtain the ordering of the optimal allocation of policy limits and deductibles when the dependence structure of the losses is unknown. This application is a further study of Cheung [Cheung, K.C., 2007. Optimal allocation of policy limits and deductibles. Insurance: Math. Econom. 41, 382-391]. © 2007 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_US
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.subjectArrangement Increasing Functionen_US
dc.subjectComonotonicityen_US
dc.subjectIncreasing Convex Orderen_US
dc.subjectScalar Producten_US
dc.subjectStochastic Ordersen_US
dc.subjectWeak Majorizationen_US
dc.titleStochastic orders of scalar products with applicationsen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.insmatheco.2007.10.004en_US
dc.identifier.scopuseid_2-s2.0-43849106017en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-43849106017&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume42en_US
dc.identifier.issue3en_US
dc.identifier.spage865en_US
dc.identifier.epage872en_US
dc.identifier.isiWOS:000257002100001-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridHua, L=24080183600en_US
dc.identifier.scopusauthoridCheung, KC=10038874000en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats